# SDR UHLA201506070432

- Difficulty date: June 7, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 15,480 hours, 11,532 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN EICAS MESSAGE DURING CLIMB. PRESSURIZATION X DOOR INDICATIONS NORMAL.  R & R FWD PASSENGER DOOR, L1 SENSOR IAW AMM 52-72-20.
